MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 102" (259 CM)APPX 15.3ML 20 DROP ADMIN W/MICROCLAVE®, 0.2 MICRON FILTER, FLOW CO; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 102" (259 CM)APPX 15.3ML 20 DROP ADMIN W/MICROCLAVE®, 0.2 MICRON FILTER, FLOW CO; STOPCOCK, I.V. SET
Model Number B9837
Medical Device Problem Code Free or Unrestricted Flow (2945)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is pending investigation.
 
Event or Problem Description
The customer reported that a 102" (259 cm)appx 15.3ml 20 drop admin w/microclave®, 0.2 micron filter, flow controller, rotating luer was defective.It was further described that the dial-a-flow isn¿t working correctly and the flow rate is too fast.There was patient involvement but there was no harm or delay in therapy.
 
Additional Manufacturer Narrative
One used 102" (259 cm)appx 15.3ml 20 drop admin w/microclave¿, 0.2 micron filter, flow controller, rotating luer was received and visually inspected.As received, no visible damage or anomalies were observed.No mating devices were returned.The set was primed while the flow regulator was in the open position.Unrestricted flow was established.A flow controller test was conducted and the product met performance specifications.The reported complaint could not be confirmed.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
102" (259 CM)APPX 15.3ML 20 DROP ADMIN W/MICROCLAVE®, 0.2 MICRON FILTER, FLOW CO
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key13170407
Report Number9617594-2022-00001
Device Sequence Number1689419
Product Code FMG
UDI-Device Identifier00887709015890
UDI-Public(01)00887709015890(17)260901(10)5607492
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2026
Device Model NumberB9837
Device Catalogue NumberB9837
Device Lot Number5607492
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2021
Supplement Date Received by Manufacturer01/31/2022
Initial Report FDA Received Date01/05/2022
Supplement Report FDA Received Date02/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown